# SDR MYWA201202180021

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,444 hours, 10,282 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL IT EXTINGUISHED ON MASTER RESET.  PERFORMED BITE CHECK ON LT PACK CONTROLLER IAW FIM 21-53 TASK 804 OPS CHECKED GOOD.
